MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CEB231210A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat an aortoiliac aneurysm utilizing gore® excluder® iliac branch endoprosthesis (iliac branch component) and gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) extending into the external iliac artery (reference (b)(4) for the vbx device).At the patient's one month follow-up scan, everything looked ok; however, there appeared to be a narrowing below the vbx device in the external iliac, so the physician elected to put the patient on eliquis out of concern of thrombosis.On (b)(6) 2026, at another follow-up scan, there was thrombosis in the vbx device in the external iliac to the flow divider of the iliac branch component.Reportedly, the interface between the artery and the vbx device looked "kinked"; however, the vbx stent itself looked ok besides the thrombosis, as it did not look narrowed.The physician reported the cause of the thrombosis was the patient's small, calcified arteries and tortuosity; however, the patient's artery sizes were reportedly on label for device size.On (b)(6) 2026, the patient underwent a reintervention procedure where the physician was planning to remove the clot and extend the vbx device.The physician opened up the patient's right common femoral artery for access to see if they could get a wire up the occluded right external iliac artery.The physician attempted this for about five minutes and then elected to do a fem-fem bypass instead using a gore® propaten® vascular graft.It was reported the patient was doing fine at this point.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.Gore clinical imaging evaluation: the imaging evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation: post-implantation cta dated (b)(6) 2026.The proximal vbx stent extending into the rci/reia appears to be compressed and occluded.The length of the occlusion within stent(s) appears to be ~13cm, by centerline.There is occlusion throughout the implanted stent(s) in the rci and distally in the reia and the native vessel distally to the level of the right femoral head.Contrast is visualized in the right external iliac artery at the level of the right femoral head.The contrast appears to originate from a collateral vessel.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25443612
Report Number3013164176-2026-03068
Device Sequence Number17574308
Product Code MIH
UDI-Device Identifier00733132635290
UDI-Public(01)00733132635290(17)280818
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCEB231210A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age68 YR
Patient SexMale